Publications of J. Katrenic
BACK TO MASCOTTE PUBLICATION INDEX

Publications of J. Katrenic

Articles in journal or book chapters
  1. B. Bresar, F. Kardos, J. Katrenic, and G. Semanisin. Minimum $k$-path vertex cover. Discrete Applied Mathematics, 159(12):1189-1195, 2011. [PDF ] [Abstract] [bibtex-entry]

  2. F. Kardos, J. Katrenic, and I. Schiermeyer. On computing the minimum 3-path vertex cover and dissociation number of graphs. Theoretical Computer Science, 412(50):7009-7017, 2011. [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:01 2013


This document was translated from BibTEX by bibtex2html